Sign in to follow this  
Followers 0
danfakeman

Yellow fever vaccine

3 posts in this topic

I'm supposed to go to Africa later this year and I'm worried about the yellow fever vaccine (and other vaccines/anti-malarials) making my HPPD worse.

Has anyone had experience taking these sorts of vaccinations and HPPD? thanks

 

Background: I've had self diagnosed HPPD since taking 'LSD' that I think may have been NBOMe in May 2017

0

Share this post


Link to post
Share on other sites

I get a flu every year.  Never a problem.

Edited by MadDoc
Foolish typing
0

Share this post


Link to post
Share on other sites

I don't think you need to worry about stuff like this. I've been scrolling this forum for years and have read plenty of posts from years past yet I've never come across anyone who's had symptoms worsen from vaccines or any other standard medical practices really. Just as long as you stay away from drugs I think you're OK. 

1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0